does anyone else wake up with stabbing stomach pain when you take those first few breaths in teh morning? i think the hydrocortisone is killing my gut. i just had a scope and i had gastritis--but it looked like it was healing. my family doc said i needed to stay on my prevacid because of the hydrocortisone.
Corticosteroids can eat the stomach - so either set up your meds so that you eat with them or stick with the prevacid until you heal. My doc and my pharmacist say that a replacement dose is ok without food since it is on the small side but many of us get tummy issues - it may be all the meds or just that one - hard to tell!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.